700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Commentary Open Access
Chemotherapy Induced Nausea and Vomiting (CINV) remains a major adverse effect of chemotherapy. While the incidence of CINV is declining with the development of antiemetic agents and improvement in various guidelines for the prevention and treatment of CINV, it still has a serious impact on cancer patients’ well-being and adherence to chemotherapy.
To read the full article Peer-reviewed Article PDF
| Peer-reviewed Full Article
Author(s): Akihito Kubo, Ikuto Tsukiyama, Sumiyo Tsukiyama, Masayuki Ejiri, Katsuhiko Matsuura, Etsuro Yamaguchi and Masahiko Ando
NK-1RA: Neurokinin-1 receptor antagonist, CINV: Chemotherapy induced nausea and vomiting, QOL: Quality of life, ER: Emergency room, NK-1RA: Neurokinin-1 receptor antagonist, CINV: Chemotherapy induced nausea and vomiting, QOL: Quality of life, ER: Emergency room